Segui
Samuele Mongodi
Samuele Mongodi
Ricercatore a tempo determinato, Università degli Studi di Milano-Bicocca
Email verificata su unimib.it - Home page
Titolo
Citata da
Citata da
Anno
Rigidity of gradient Einstein shrinkers
G Catino, L Mazzieri, S Mongodi
Communications in Contemporary Mathematics 17 (06), 1550046, 2015
472015
Weakly complete compex surfaces
S Mongodi, S Zbigniew, G Tomassini
INDIANA UNIVERSITY MATHEMATICS JOURNAL 67 (2), 899-935, 2018
132018
Fractional powers of the noncommutative Fourier's law by the S‐spectrum approach
F Colombo, S Mongodi, M Peloso, S Pinton
Mathematical Methods in the Applied Sciences 42 (5), 1662-1686, 2019
112019
Quantitative analysis of brick-faced masonry: examples from some large imperial buildings in Rome
M Medri, V Di Cola, S Mongodi, G Pasquali
Arqueología de la arquitectura, 14, 2016
9*2016
A low rank property and nonexistence of higher-dimensional horizontal Sobolev sets
V Magnani, J Malý, S Mongodi
The Journal of Geometric Analysis 25, 1444-1458, 2015
92015
On weakly complete surfaces
S Mongodi, Z Slodkowski, G Tomassini
Comptes Rendus. Mathématique 353 (11), 969-972, 2015
92015
On L^{r} hypoellipticity of solutions with compact support of the Cauchy–Riemann equation
E Amar, S Mongodi
Annali di Matematica Pura ed Applicata (1923-) 193 (4), 999-1018, 2014
92014
Toeplitz Operators and Skew Carleson measures for weighted Bergman spaces on strongly pseudoconvex domains
M Abate, S Mongodi, J Raissy
arXiv preprint arXiv:1905.13056, 2019
72019
The core of the Levi distribution
GM Dall'Ara, S Mongodi
arXiv preprint arXiv:2109.04763, 2021
62021
Some properties of Grauert type surfaces
S Mongodi, Z Slodkowski, G Tomassini
International Journal of Mathematics 28 (08), 1750063, 2017
62017
Domains with a continuous exhaustion in weakly complete surfaces
S Mongodi, Z Slodkowski
Mathematische Zeitschrift 296 (3-4), 1011-1019, 2020
42020
Weakly complete domains in Grauert-type surfaces
S Mongodi
Annali di Matematica Pura ed Applicata (1923-) 198 (4), 1185-1189, 2019
42019
The Cauchy transform in the slice hyperholomorphic setting and related topics
F Colombo, S Mongodi
Journal of Geometry and Physics 137, 162-183, 2019
42019
Transversally pseudoconvex semiholomorphic foliations
S Mongodi, G Tomassini
Rendiconti Lincei-Matematica e Applicazioni 26 (1), 23-36, 2015
42015
Some applications of metric currents to complex analysis
S Mongodi
manuscripta mathematica 141 (3-4), 363-390, 2013
42013
On minimal kernels and Levi currents on weakly complete complex manifolds
F Bianchi, S Mongodi
Proceedings of the American Mathematical Society 150 (09), 3927-3939, 2022
32022
Slice Regular Functions as Covering Maps and Global -Roots
A Altavilla, S Mongodi
The Journal of Geometric Analysis 32 (7), 207, 2022
32022
Holomorphicity of slice-regular functions
S Mongodi
Complex Analysis and Operator Theory 14 (3), 37, 2020
32020
Minimal kernels and compact analytic objects in complex surfaces
S Mongodi, G Tomassini
Advancements in Complex Analysis, 329-362, 2020
32020
The Cotton tensor and the Ricci flow
C Mantegazza, S Mongodi, M Rimoldi
Geometric Flows 2 (1), 49-71, 2017
32017
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20